Alert archive / Maryland / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 8, NWS Baltimore/Washington

February 24, 2016Baltimore County, Harford County, City of Baltimore, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Feb 24, 2016, 6:39 PM EST for Baltimore County, Harford County, City of Baltimore, Maryland. It was in force for 36 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 24, 2016, 6:39 PM EST (23:39 UTC)
Expired
Feb 24, 2016, 7:15 PM EST
In force
36 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

Counties Baltimore County, MD, City of Baltimore, MD, Harford County, MD

The radar

The Dover AFB radar (KDOX), 102 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 24, 6:39 PM ESTTSTM WND GST 651 Sw Ruxton, MD
Feb 24, 6:42 PM ESTTSTM WND DMG2 W Baltimore Inner Har, MDLARGE TREE DOWN ON CALHOUN ST IN WEST BALTIMORE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 24, 3:20 PM ESTTornado WatchSPC8 hr

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.7 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2016-02-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2016-02-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 495 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
382 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
495 m²/s²
0-3 km storm-relative helicity
559 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

979 
WUUS51 KLWX 242339
SVRLWX
MDC005-025-510-250015-
/O.NEW.KLWX.SV.W.0008.160224T2339Z-160225T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
639 PM EST WED FEB 24 2016

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BALTIMORE COUNTY IN NORTHERN MARYLAND...
  HARFORD COUNTY IN NORTHERN MARYLAND...
  BALTIMORE CITY IN NORTHERN MARYLAND...

* UNTIL 715 PM EST

* AT 638 PM EST...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
  THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR STEWARTSTOWN
  TO FELLS POINT...AND MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BALTIMORE...ABERDEEN...BEL AIR...UNION SQUARE...GUILFORD...HOWARD
  PARK...BALTIMORE INNER HARBOR...LOCUST POINT...CAMDEN YARDS...
  ROLAND PARK...FALLSTAFF...COCKEYSVILLE...PIKESVILLE...GWYNNS
  FALLS...MIDDLE RIVER...CLIFTON PARK...ESSEX...OWINGS MILLS...CARNEY
  AND PERRYMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...DEADLY
LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
 
&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EST FOR NORTHERN
MARYLAND.

LAT...LON 3945 7606 3941 7614 3944 7623 3947 7623
      3945 7628 3932 7628 3938 7630 3939 7631
      3939 7637 3932 7633 3926 7640 3929 7660
      3929 7661 3926 7658 3923 7674 3932 7680
      3972 7678 3972 7623 3955 7608 3949 7613
TIME...MOT...LOC 2338Z 253DEG 47KT 3973 7661 3925 7656 

$$

SEARS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 3:10 PM EST, 3 hours 29 minutes earlier.

Area forecast discussion, Feb 24, 3:10 PM EST, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
310 PM EST WED FEB 24 2016

.SYNOPSIS...DEEP LOW PRESSURE OVER SOUTHERN OHIO WILL TRACK
NORTHEAST TO LAKE ERIE THROUGH THIS EVENING...WHILE A WARM FRONT
MOVES NORTH ACROSS MARYLAND. A COLD FRONT IS EXPECTED TO CROSS
THE MID-ATLANTIC THIS EVENING. HIGH PRESSURE BUILDS IN FOR THE
END OF THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...SHOWERS AND T-STORMS EXPECTED
THROUGH THIS EVENING IN VERY MOIST AND DESTABILIZING ATMOSPHERE.
WARM FRONT CURRENTLY ANALYZED ALONG THE I-95 CORRIDOR FROM
FREDERICKSBURG VA TO ABERDEEN MD. MODEL GUIDANCE STILL SHOW STRONG
PRESSURE FALLS IN THE ORDER OF 8-10 MB/3HR SO EXPECTING WARM FRONT
TO PUSH A BIT NORTHWARD OVER THE NEXT SVRL HOURS. ENVIRONMENT
FVRBL FOR TORNADOES DUE TO CURVED LONG HODOGRAPHS AND 0-3KM SRH
APPROACHING 600 M^2/S^2. LATEST NSSL WRF-ARW SHOWS CURRENT LINE
SOUTH OF AUGUSTA COUNTY TO INTENSIFY IN AREA OF STRONG ASCENT FOR
UPWARD VERTICAL MOTION IN RESPONSE TO LARGE SCALE 500 MB HEIGHT
FALLS IN THE ORDER OF 230 METER/12HR. LINE OF CONVECTION WILL THEN
RAISE AROUND 65KT CLEARING THE ENTIRE FCST AREA BY 02Z.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...CDFNT WILL CLEAR THE AREA
BY 06Z THU WITH RAIN ENDING. UPSLOPE PRECIP WILL CONTINUE WITH
RAIN MIXING WITH SNOW AFTER 06Z BECOMING ALL SNOW BY 12Z THU.
TIGHT PRES GRADIENT WILL PERSIST THROUGH FRI WITH BREEZY AND
COOLER CONDITIONS. DESPITE VERY TIGHT PRES GRADIENT EXTENSIVE
CLOUD COVER WILL NOT BE CONDUCIVE FOR STRONGER WINDS TO MIX DOWN.
BEST CHANCE FOR ADVISORY LEVEL WINDS IS ALONG THE MASON DIXON
LINE. WIND ADVISORY LEVEL WINDS ARE ALSO MARGINAL FOR THE HIGHER
ELEVS AND WILL NOT ISSUE ANY ADVZY ATTM. ALSO...CURRENT WIND
ADVISORY OVER THE SW PART OF THE FCST AREA LOOKS LIKE IT WILL BE
ABLE TO CANCEL IT SOONER THAN CURRENT EXPIRATION TIME.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...SUB-TROPICAL RIDGING
PERSISTING OVER THE SOUTHEASTERN U.S. WILL BE FIGHTING LOWERING
HEIGHTS APPROACHING FROM THE NORTH AS RIDGING PERSISTS OVER
WESTERN NOAM. TEMPERATURES SHOULD GRADUALLY LOWER OVER THE PERIOD
IN AN OTHERWISE STORMY PATTERN. COLD AIR WILL LIKELY BE LACKING
FOR ANY APPRECIABLE WINTRY WEATHER THROUGH AT LEAST LATER NEXT
WEEK.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...IFR CONDITIONS THROUGH
THIS EVENING IN HEAVY SHOWERS AND T-STORMS SOME POTENTIALLY SEVERE
AT KDCA...KBWI AND KMTN. CONDITIONS IMPROVING AFTER 03Z THU.
BREEZY THU WITH FREQ GUSTS TO 30 KT.

MAINLY VFR THIS WEEKEND W/ WLY FLOW AROUND 10 KTS.

&&

.MARINE...GALE CONDITIONS LIKELY THROUGH THU THEN DIMINISHING INTO
SCA THU NIGHT AND BELOW SCA FRI NIGHT.

HIGH PRESSURE NOSING OVER THE AREA SHOULD KEEP WINDS BELOW
SCA LEVELS OVER THE WEEKEND.

&&

.HYDROLOGY...FLOODING THREAT DIMINISHING DUE TO EXPECTED FAST
STORM MOTION.

&&

.TIDES/COASTAL FLOODING...MINOR COASTAL FLOODING POSSIBLE THROUGH
EARLY THU.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR DCZ001.
     COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO MIDNIGHT EST
     TONIGHT FOR DCZ001.
MD...FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR MDZ003>006-011-013-014-
     503>508.
     COASTAL FLOOD ADVISORY UNTIL 7 AM EST THURSDAY FOR MDZ017.
     COASTAL FLOOD ADVISORY UNTIL 9 AM EST THURSDAY FOR MDZ014-018.
     COASTAL FLOOD ADVISORY UNTIL 1 PM EST THURSDAY FOR MDZ011-508.
VA...WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR VAZ025>027-029-503-
     504-507-508.
     FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR VAZ025>031-036>040-
     050>056-501-502-505>508.
WV...WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR WVZ055-501-502-505-
     506.
     FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR WVZ051>053.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     ANZ530>543.
     GALE WARNING UNTIL 6 PM EST THURSDAY FOR ANZ530>543.

&&

SYNOPSIS...LFR
NEAR TERM...LFR
SHORT TERM...LFR
LONG TERM...DFH
AVIATION...LFR/DFH
MARINE...LFR/DFH
HYDROLOGY...LFR
TIDES/COASTAL FLOODING...LFR
Hazardous weather outlook, Feb 24, 3:43 PM EST, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
343 PM EST WED FEB 24 2016

ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-251000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES-
ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD-
PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
343 PM EST WED FEB 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A TORNADO WATCH IN EFFECT UNTIL 11 PM. THE MAIN HAZARDS
ARE DAMAGING WINDS AND TORNADOES LATE THIS AFTERNOON THROUGH THIS
EVENING.

A FLOOD WATCH IS IN EFFECT FOR THE AREA...EXCEPT SOUTHERN
MARYLAND...FROM 10 AM TO MIDNIGHT. PLEASE REFER TO FLOOD
MESSAGE...FFALWX...FOR MORE DETAILS.

A GALE WARNING IS IN EFFECT FOR ALL WATERS LATE THIS AFTERNOON
THROUGH THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WINDS BEHIND THE COLD FRONT MAY REQUIRE WIND ADVISORIES
THURSDAY AND THURSDAY NIGHT.

GALE WARNINGS EXPECTED TO CONTINUE THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED. PLEASE FORWARD ANY
DAMAGE REPORTS TO THE NATIONAL WEATHER SERVICE.

MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053-
055-501>506-251000-
WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-
NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY-
NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD-
AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-
NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN-
NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN-
BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT-
WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON-
EASTERN PENDLETON-
343 PM EST WED FEB 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH HAS BEEN ISSUED UNTIL 11 PM FOR MOST COUNTIES EAST
OF THE BLUE RIDGE EXCEPT FOR THE CENTRAL FOOTHILLS OF VIRGINIA. THE
MAIN HAZARDS ARE DAMAGING WINDS AND ISOLATED TORNADOES LATE THIS
AFTERNOON INTO THIS EVENING.

A FLOOD WATCH IS IN EFFECT FOR THE PORTIONS OF THE AREA TODAY
THROUGH THIS EVENING. PLEASE REFER TO FLOOD MESSAGE...FFALWX...FOR
MORE DETAILS.

A WIND ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 2000 FT THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG WINDS BEHIND THE COLD FRONT LIKELY REQUIRE WIND ADVISORIES
THURSDAY AND THURSDAY NIGHT.

ACCUMULATING SNOW IS EXPECTED WEST OF THE ALLEGHENY FRONT EARLY
THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED. PLEASE FORWARD ANY
DAMAGE REPORTS TO THE NATIONAL WEATHER SERVICE.

HTS

In the hours before

Local storm report, Feb 24, 6:10 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
610 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     FLOOD            1 W BALLENGER CREEK     39.37N  77.45W
02/24/2016                   FREDERICK          MD   TRAINED SPOTTER

            BALLENGER CREEK OUT OF ITS BANKS

&&

EVENT NUMBER LWX1603182

LFR
Local storm report, Feb 24, 6:17 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
617 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     HAIL             1 N HILLANDALE          39.03N  76.97W
02/24/2016  E0.75 INCH       MONTGOMERY         MD   NWS EMPLOYEE

&&

EVENT NUMBER LWX1603183

LFR
Local storm report, Feb 24, 6:22 PM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
622 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND DMG     2 NW LAHORE             38.22N  77.99W
02/24/2016                   ORANGE             VA   TRAINED SPOTTER

            NUMEROUS TREES DOWN

&&

EVENT NUMBER LWX1603184

LFR
Local storm report, Feb 24, 6:26 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
626 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     MARINE TSTM WIND 1 S REAGAN NATIONAL AIR 38.85N  77.03W
02/24/2016  M41 MPH          ARLINGTON          VA   ASOS

&&

EVENT NUMBER LWX1603185

HTS
Local storm report, Feb 24, 6:28 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
628 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     2 N CHANTILLY           38.91N  77.41W
02/24/2016                   FAIRFAX            VA   NWS EMPLOYEE

            SEVERAL LARGE TREES DOWN

&&

EVENT NUMBER LWX1603186

LFR
Local storm report, Feb 24, 6:39 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
639 PM EST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     TSTM WND DMG     2 E CLARKSBURG          39.24N  77.23W
02/24/2016                   MONTGOMERY         MD   EMERGENCY MNGR

            WIRES DOWN AT ROUTE 27 AT DAVILS MILL ROAD

&&

EVENT NUMBER LWX1603187

LFR

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 2:04 AM ESTCoastal Flood AdvisoryLWXAnne Arundel, Baltimore, Calvert, Harford, Prince George's, Saint Mary's and 1 more35 hr
Feb 24, 4:10 PM ESTSevere Thunderstorm WarningLWXAnne Arundel, Calvert17 min
Feb 24, 4:51 PM ESTSevere Thunderstorm WarningLWXCarroll, Frederick, Howard, Montgomery, Washington39 min
Feb 24, 5:29 PM ESTSevere Thunderstorm WarningLWXCharles, Montgomery, Prince George's46 min
Feb 24, 5:46 PM ESTSevere Thunderstorm WarningLWXBaltimore, Carroll, Frederick, Harford, Howard, Montgomery and 1 more59 min
Feb 24, 5:52 PM ESTAreal Flood WarningLWXCarroll, Frederick19 hr
Feb 24, 5:59 PM ESTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Calvert, Charles, Howard, Montgomery and 2 more61 min
Feb 24, 6:02 PM ESTAreal Flood WarningLWXMontgomery8 hr
Feb 24, 6:18 PM ESTSevere Thunderstorm WarningLWXCharles, Saint Mary's42 min
Feb 24, 6:39 PM ESTAreal Flood WarningLWXAnne Arundel, Baltimore, Calvert, Carroll, Howard, Montgomery and 2 more9 hr
Feb 24, 6:42 PM ESTSevere Thunderstorm WarningLWXCalvert, Saint Mary's63 min
Feb 24, 6:53 PM ESTSevere Thunderstorm WarningLWXAnne Arundel, Calvert, Charles, Prince George's, Saint Mary's52 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.